# SDR SWAA2022092169616

- Difficulty date: August 23, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Cracked
- Location: Vapor Barrier
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT RBL 10; WL 164. / PERFORMED CUT OUT DAMAGE SECTION UPPER ANGLE AT VAPOR BARRIER BS 663 RBL 15 IAW SRM 57-10-10-2R-5 REPAIR 5;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REQ NDI OPEN HOLE ON REPAIR AREA IAW SRM 57-10-10-2R-5 REPAIR 5;[04] HFEC INSPECTED OPEN HOLES COMMON TO FUEL TANK ONLY PER NDTM PART 6; 51-00-00 PROCEDURE 16. NO CRACKS NOTED.  NORTEC 600 CAL ID: ATS2353 S/N: 6000519684 DUE: 01/2023  MINIMITE CAL ID: CO18704 S/N: MM000L09336 DUE: 07/2023  ** HOLES COMMON TO EXISTING ATTACH ANGLE AND VAPOR BARRIER REQUIRE COMPLETION OF FASTENER REMOVAL.REMOVED (15 EA.) FASTENERS AT UPPER ATTACH ANGLE BTW BS 663 RBL 10; WL 164 IAW SRM 51-40-02-0G-0.   EFFECTIVITY OF SRM 57-10-10-2R-5 REPAIR 5 IS APPLICABLE TO A/C. N7878WN.;[06] HFEC REQUIRE INSPECTION OF THE EDGES OF THE TRIM-OUT TO VERIFY CRACK FREE CONDITION.PERFORMED DVI OF THE REPAIR AREA IAW SRM 57-10-10-2R-5 REPAIR 5 STEP 4.D.;RECEIVED THE REPAIR PARTS AND LOCATED AND DRILL FROM (1EA.) ATSHFAB-101-354. LOT: 549195. 2024T42# 0.063' AND (1EA.) SPLICE ANGLE ATSHFAB-101-355. LOT:548789. 2024T42#0.071' IAW SRM 51-40-05-0G-0; SRM 57-10-10-2R-5 REPAIR 5 TABLE 201 ITEM [1][2]. FIG.202 SHEET 4.INSTALLED REPAIR PARTS (2EA) ATTACH ANGLE AND SPLICE ANGLE BTW BS 663 RBL 10 WL 164. IAW SRM 51-40-02-0G-0 AND SRM 57-10-10-2R-5 REPAIR 5 APPLIED CAP SEAL;OVER HEAD FASTENERS ON BACK SIDE; AS GIVEN IN SRM 51-80-01.
